# SDR MALA965166

- Difficulty date: September 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N439MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC722
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Switch
- Part number: 1EN516
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 3201 - AFTER TAKEOFF FROM YQT, THE LEFT GEAR INTRANSIT LIGHT FAILED TO ILLUMINATE DURIG GEAR RETRACTION.  THE AIRCRAFT CONTINUED TO MSP WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LEFT GEAR UP POSITION SWITCH.  ALL CHECKS SATISFACTORY.  (M)
